Home » Browse the archive » AMT/B: Publications, lectures and talks » AMT/B/42

AMT/B/42

Gentzen, Gerhard

Off-print, 'Die Widerspruchfreiheit der reinen Zahlentheorie' from Mathematische Annalen, (Vol. 112, No. 4, 1936);

Off-print, 'Die Widerspruchfreiheit der Stufenlogik' from Mathematische Zeitschrift, (Vol. 41, No. 3, 1936);

Off-print, 'Unendlichkeitsbegriff und Widerspruchfreiheit der Mathematik' from Actualités Scientifiques et Industrielles, the Report of IXth International Congress of Philosophy, Paris 1-6 Aug. 1937.

Paper, 3 items in envelope. Printed.

Keywords: 'Die Widerspruchfreiheit der reinen Zahlentheorie'; 'Die Widerspruchfreiheit der Stufenlogik'; Gentzen, Gerhard; 'Unendlichkeitsbegiff und Widerspruchfreiheit der Mathematik'

Provenance: Presented to the Archive Centre in May 1996 by Professor Michael Yates, Robin Gandy's executor. The material was previously in the possession of Robin Gandy who had been one of AMT's executors.

No scans available for this item.

Back to AMT/B | Browse the archive | Back to the top

Copyright & terms of use | Contacts

Home

Turing Digital Archives